# SDR CALA9701664

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED UPON GEAR RETRACTION AFTER TAKEOFF.  THE GEAR WAS CYCLED WITH NO CHANGE.  THE AIRCRAFT WAS RETURNED TO EWR.  MAINTENANCE SERVICED THE NOSE GEAR SHOCK STRUT WITH NITROGEN PER EC 3200-01200 AND A DIP WAS ISSUED TO PERFORM A FULL SERVICE PER MM 32-21-02 AT THE FIRST OVERNIGHT STATION WITH MAINTENANCE CAPABILITY.
